# SDR SIMA20011043

- Difficulty date: April 14, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N398AE
- Make and model: Saab 340B
- Aircraft serial: 340B398
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 6071T20P16
- Part serial: EC0T1804
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3677 - CREW REPORTED TAKEOFF DUE TO NO TORQUE PROPELLER SPEED INDICATIONS FOR THE RIGHT ENGINE.  MAINTENANCE REMOVED AND REPLACED THE DIGITAL ELECTRONIC CONTROL UNIT FOR THE RIGHT ENGINE IAW SAAB MM.  OPS CHECKS WERE GOOD AND AIRCRAFT WAS RETURNE TO SERVICE.  (M)
